# SDR PCAA9800725

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INOPERATIVE RIGHT CENTER FLOOR.  REPAIRED OPEN CIRCUIT AT CONNECTOR, OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE. (X)
